MathSciNet Relay Station
MathSciNet bibliographic data
MR1690988 15A54 (12J10 15A57 47A56)
Gräter, Joachim; Klein, Markus The principal axis theorem for holomorphic functions. Proc. Amer. Math. Soc. 128 (2000), no. 2, 325–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement